American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Tomasz Rodak and Stanisław Spodzieja. Łojasiewicz exponent near the fibre of a mapping. Proc. Amer. Math. Soc. 139 (2011) 1201-1213. MR 2748414.
Abstract, references, and article information
View Article: PDF

[2] Mohammad A. Rammaha and Theresa A. Strei. Global existence and nonexistence for nonlinear wave equations with damping and source terms. Trans. Amer. Math. Soc. 354 (2002) 3621-3637. MR 1911514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1